MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP RADIOLUCENT (3-PIN HFD)

PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP RADIOLUCENT (3-PIN HFD)
Model Number 4001-20
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The maintenance interval was heavily exceeded (approx.9 years and 5 months) which resulted in deviations of the device.We suspect that the reported incident may be due to insufficient pin pressure and/or insufficient application of the skull clamp and placement of skull pins.
 
Event or Problem Description
Customer service was contacted on (b)(6) 2019 by customer.Customer stated that there was slippage during prone positioning of patient.Another skull clamp was used and procedure was continued.

Brand Name
DORO® SKULL CLAMP RADIOLUCENT (3-PIN HFD)
Common Device Name
DORO® SKULL CLAMP RADIOLUCENT (3-PIN HFD)
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 38
freiburg, 79111
GM  79111
MDR Report Key9585946
Report Number3003923584-2019-00030
Device Sequence Number14366022
Product Code HBL
UDI-Device Identifier04250435503867
UDI-Public(01)04250435503867
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K032331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4001-20
Device Catalogue Number4001-20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1